dizzy, any meds that dont make you dizzy?

its me again about the dizziness. i think requip is doing it to me but meriplex was worse. im starting in march to be research and will be seeing dr. any suggestions for meds that wont make me dizzy if anyone else has gone through this and have found the right combo of medications? im very sensitive to any meds always have been but there has to be one that stops the dizzy feeling, that my worst problem or is this life for me? thanks!

7 Replies

oldestnewest
  • Dizziness was the most disturbing symptom that precipitated my early retirement. I wanted to rule out cardio events. Cardio Doc ordered a tilt table test that confirmed neuro-cardiogenic syncope... orthostatic hypo tension.

    It's still a problem and I think most meds contribute. Bet there is a fortune for the researchers that come up with the antidizzy fix.

  • god i hope there is something out there that gets rid of my dizziness too. I have had it mildly for years but the mirapex and requip makes it so much worse , i feel like i am about to pass out several times a day with it, horrid,.

    I am seeing neuro on 15th so fingers crossed they can do something to help

  • I started taking requip fromthe begining and it always did a number on me. Dizzy, really bad upset stomach. After about 2 years my Dr put me on requip xl. That was rough too but I was feeling better for a time. I have been taking requip xl 2x a day and I've noticed a change right away. I got so bad , the weather is constantly changing where I live, that I would wear a nauseau band on my wrist at the pressure point. I can telly you when a front is coming in. I also take supplements to help support my body. I was never into the vitamin thing. But they really work and have helped out a lot. You know you might have Meniurs syndrom. I've had that for years.

    Maybe the fluid in your ears is a little off. which can cause everything else to go wonky. There are very mild meds you can take for it that will help control it. Also what you eat plays a role in this too. When I don't eat right or keep hydrated enough, I can feel it coming on--Dizziness. You never know--explore all your options.

  • Thank you everyone!

  • Good luck. Mirapex/requip made me very ill in many ways. They're not for everyone. Crystal ginger helps with nausea.

  • p.s. sinemet doesn't make me dizzy.

  • I will ask my dr. Thanks!

You may also like...